# SDR 2006UALA01257

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 16,918 hours, 2,226 cycles
- Engine: Pwa PW4090
- System (JASC): 3700 · Vacuum System
- Part: Vacuum Sys
- Condition: Obstructed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LAV PROBLEMS. AFT VACUUM SYS LAVS BLOCKED.  FOUND WASTE SYSTEM VACUUM BLOWER INOPERATIVE.  ALSO, DAMAGE TO DUCTING AND CLAMP AROUND DUCT.  ACCCOMPLISHED DUCT REPAIR & CLAMP REPLACEMENT.  REPLACED VACUUM FAN BLOWER. SECURED UNIT IN AFT CARGO COMPARTMENT. REACTIVATED AFT VACCUM SYSTEM, ALL LAVS OPS CKD NORMALLY.
